# SDR AALA202011279010

- Difficulty date: November 16, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480048203
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED CENTER FITTING AT FR 66 TO FR 68 AND STR 23R AREA MEASURING L=5.030 INCH, W=0.613 INCH, D=0.067 INCH.  REPLACED CENTER FITTING, IAW SRM A321 51-42-11-801 AND DWG D53480505.
